American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information
View Article: PDF

[2] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1